MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 SIGMA 150 MACRO CASE; KNEE INSTRUMENT : INSTRUMENT CASES

DEPUY INTERNATIONAL LTD. 8010379 SIGMA 150 MACRO CASE; KNEE INSTRUMENT : INSTRUMENT CASES
Catalog Number 950502903
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cr150 tray was peeling.Please send replacement sos to wnc office.No additional information.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
SIGMA 150 MACRO CASE
Common Device Name
KNEE INSTRUMENT : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8268830
Report Number1818910-2019-81847
Device Sequence Number13779729
Product Code JWH
UDI-Device Identifier10603295230014
UDI-Public10603295230014
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number950502903
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date02/07/2019
Patient Sequence Number1
Patient Age54 YR